# SDR KPVA20042

- Difficulty date: January 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Engine: Pwa PW121
- System (JASC): 2434 · DC Generator-Alternator
- Part: Circuit Card
- Part number: PP794
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DC GEN CAUTION LIGHT ILLUMINATED BRIEFLY ON TAKEOFF ROLL, ON BRIEFLY DURING TAXI IN.  INSPECTED NR 2 DC CAUTION LIGHT AND DEFERRED IAW MEL 24-16.  COMPLIED WITH MAINTENANCE PROCEDURES AND REQUIRED.  CAT (B) 1/21/04, DUE 1/24/04.  PLACARDS INSTALLED.  REMOVED AND REPLACED CAUTION ANNUNCIATOR PANEL NR 2 CIRCUIT CARD IAW CMM CHAP 33-10-00 PAGE 701.  OPS CHECK DC GEN SYSTEM CHECK GOOD IAW MM CHAP 24-31-00 PAGE 207-209.  PLACARDS REMOVED.  (M)
